Title: Reduced n-Lie algebras
Authors: Saraiva, P. 
Keywords: Álgebras n-Lie
Issue Date: Apr-2002
Publisher: Taylor & Francis
Citation: Communications in Algebra. 30:4 (2002) 2057-2074
Abstract: Estudam-se as propriedades de famílias de álgebras reduzidas de álgebras n-Lie.
URI: http://hdl.handle.net/10316/43982
ISSN: Print ISSN: 0092-7872 Online ISSN: 1532-4125
DOI: 10.1081/AGB-120013231
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
Reduced_n_Lie_Algebras.pdf4.2 MBAdobe PDFView/Open
Show full item record
Google ScholarTM
Check
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.